Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tiredness, lethargy, loose motions. On insulin for high sugar. Missed few meals, improper diet. Will this affect my sugar levels?

hi doctor, i m 26ys and i have been diagnosied with high blood sugar with fasting blood sugar 320 and after food 420. they have provided me insulin and its a month now that i have been taking insulin.... only for last week i had missed the diet and missed few meals.... i m lilttle worried will this affect my sugar level? and i m feeling tired , lazzy and loose motion since a day. Pls advice
Asked On : Wed, 9 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
You should not miss meals while on insulin as this will cause low blood glucose leading to dizziness, rapid heart rate, and seizures.
You should take strict diabetic diet and do regular exercises.
Monitor your blood glucose levels at regular intervals.
For loose stools take oral rehydration solution to prevent dehydration.
Consult the physician for further management.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor